MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ATTUNE PS FEM LT SZ 6 NAR CEM; ATTUNE IMPLANT : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US ATTUNE PS FEM LT SZ 6 NAR CEM; ATTUNE IMPLANT : KNEE FEMORAL
Catalog Number 150410126
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Adhesion(s) (1695)
Date of Event 04/28/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).E3 initial reporter occupation: lawyer.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Litigation records ad 22 apr 2024 were reviewed by clinician.On (b)(6) 2017 the patient had bilateral knee arthroplasties to address severe primary osteoarthritis.Depuy components were implanted during these procedure, including depuy patella and depuy cement x2.On (b)(6) 2023, the patient had a left knee revision to address mechanical failure of the prosthetic left knee joint.During the procedure, the surgeon noted there was a large amount of scar tissue, there was extensive thickness of the patella and it was removed.There was evidence of loosening of the tibial tray component with separation of the tibial tray from the cement mantle.All components were removed and competitor components were implanted during this procedure.Doi: (b)(6) 2017.Dor: (b)(6) 2023.(left knee).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform as part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Event or Problem Description
Medical records were received: on (b)(6) 2017 the patient had bilateral knee arthroplasties to address severe primary osteoarthritis.Depuy components were implanted during these procedure, including depuy patella and depuy cement x2 (left knee sticker sheet page 7 of 16)(right knee sticker sheet page 16 of 16).On (b)(6) 2023, the patient had a left knee revision to address the mechanical failure of the prosthetic left knee joint.During the procedure, the surgeon noted there was a large amount of scar tissue, there was extensive thickness of the patella and it was removed.There was evidence of loosening of the tibial tray component with separation of the tibial tray from the cement mantle.All components were removed and competitor components were implanted during this procedure.Doi: (b)(6) 2017 dor: (b)(6) 2023 left knee.

Brand Name
ATTUNE PS FEM LT SZ 6 NAR CEM
Common Device Name
ATTUNE IMPLANT : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key19277484
Report Number1818910-2024-10234
Device Sequence Number18057336
Product Code JWH
UDI-Device Identifier10603295041719
UDI-Public10603295041719
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number150410126
Device Lot NumberHH4695
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2024
Supplement Date Received by Manufacturer05/27/2024
Initial Report FDA Received Date05/09/2024
Supplement Report FDA Received Date05/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/09/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE FB TIB BASE SZ 4 CEM; ATTUNE MEDIAL DOME PAT 35MM; ATTUNE PS FB INSRT SZ 5 6MM; SMARTSET GMV 40G US EO; SMARTSET GMV 40G US EO; TRUMATCH ATTUNE KIT LEFT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexFemale